# SDR HEEA0012920

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5012V
- Make and model: Bell 206L-1
- Aircraft serial: 45200
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 206070265101
- Condition: Failed
- Location: M/R Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACH HAS A 4% SPLIT NEEDLE INDICATION ROTOR HIGH.
